A sharp inequality for sub-martingales and stopping-times
Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 129-145.
@incollection{AST_1988__157-158__129_0,
     author = {Dubins, Lester E. and Schwarz, Gideon},
     title = {A sharp inequality for sub-martingales and stopping-times},
     booktitle = {Colloque Paul L\'evy sur les processus stochastiques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {157-158},
     year = {1988},
     zbl = {0671.60041},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1988__157-158__129_0/}
}
TY  - CHAP
AU  - Dubins, Lester E.
AU  - Schwarz, Gideon
TI  - A sharp inequality for sub-martingales and stopping-times
BT  - Colloque Paul Lévy sur les processus stochastiques
AU  - Collectif
T3  - Astérisque
PY  - 1988
DA  - 1988///
IS  - 157-158
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1988__157-158__129_0/
UR  - https://zbmath.org/?q=an%3A0671.60041
LA  - en
ID  - AST_1988__157-158__129_0
ER  - 
%0 Book Section
%A Dubins, Lester E.
%A Schwarz, Gideon
%T A sharp inequality for sub-martingales and stopping-times
%B Colloque Paul Lévy sur les processus stochastiques
%A Collectif
%S Astérisque
%D 1988
%N 157-158
%I Société mathématique de France
%G en
%F AST_1988__157-158__129_0
Dubins, Lester E.; Schwarz, Gideon. A sharp inequality for sub-martingales and stopping-times, in Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 129-145. http://archive.numdam.org/item/AST_1988__157-158__129_0/

[1] Azema, J., and Yor, M. A : Une solution simple au problème de Skorokhod; Séminaire Probabilité XIII, Springer Lecture Notes in Mathematics 721, (1977-78) | Numdam | Zbl

Azema, J., and Yor, M. B : Le problème de Skorohod : complément a l'exposé précédent., Séminaire Probabilité XIII, Springer Lecture Notes in Mathematics 721, (1977-78) | Zbl

[2] Barlow, M. T., Construction of a martingales with given absolute values, Ann. Prob. 9/2, 314-320 (1981) | DOI | Zbl

[3] Blackwell, D., and Dubins, L. E., A converse to Lebesgue's dominated convergence theorem, Ill. J. Math. 7/3, 508-514 (1963). | Zbl

[4] Doob, J. L., Stochastic Processes, Wiley & sons, New York 1953, page 317 | Zbl

[5] Dubins, L. E., and Gilat, D. On the distribution of maxima of martingales, Proc. A.M.S. 68, 337-338, (1978) | Zbl

[6] Dubins, L. E., and Savage, J. L., How to Gamble if you Must, McGraw-Hill 1965, | Zbl

Dubins, L. E., and Savage, J. L., repreinted as Inequalities for Stochastic Processes, Dover, 1975. | Zbl

[7] Dubins, L. E., and Sudderth, W. D. On stationary strategies for absolutely continuous houses, Ann. Prob. 7, 461-467, (1979) | DOI | Zbl

[8] Gilat, D., Every nonnegative submartingale is the absolute value of a martingale, Ann. Prob. 5, 475-481, (1977) | DOI | Zbl

[9] Hardy, G. H., and Littlewood, J. E., A maximal theorem with function-theoretic applications. Acta Mathematica 54, 81-116, (1930) | DOI | JFM

[10] Sudderth, W. D., A gambling theorem and optimal stopping theory, Ann. Math. Statist. 42/5. 1697-1705 (1971). | DOI | Zbl

[11] Dubins L. E., and Sudderth, W. D., Countably additive gambling and optional stopping, Z. Wahrscheinlichkeitstheorie 41, 59-72 (1977). | DOI | Zbl